MathSciNet Relay Station
MathSciNet bibliographic data
MR100941 (20 #7366) 62.00
Kruskal, William H. Ordinal measures of association. J. Amer. Statist. Assoc. 53 1958 814–861.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement